# SDR SWAA2020032442666

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 7531385
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT ACB BEHIND WATER SERVICE PANEL BS918 RBL11 WL170.         REMOVED AND REPLACED SUPPORT ANGLE AT ACB BEHIND WATER SERVICE PANEL BS 918, RBL 11, WL 170 P/N 7531385 PO# 785210 IAW SRM 51-40-02 AND DWG 147A7221 89004U 06MAR20
